MAUDE Adverse Event Report: DENTSPLY LLC SCHICK33 S2 STARTER KIT/3.0 INTERFACE 9'; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC SCHICK33 S2 STARTER KIT/3.0 INTERFACE 9'; UNIT, X-RAY, INTRAORAL
Catalog Number 100008634
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While the customer was using a schick33 s2 starter kit/3.0 interface 9' sensor system, they allege experiencing image quality issues when an x-ray image was taken.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.Field service evaluation: solution description: (b)(6) 2026, 14:25:48, (b)(6).No warranty.Dealer tech on site.Office has 4 pc capturing io images and one of the op "sfdc-5zfqmh3" getting very light images with the 2 s2 sensors but everything looks good with the s0 sensor.Office using curve with the ioss3.2 plugin.The other 3 ws has the 5.16 plugin with the cdr twain and everything looks good.Tech has a dose meter with him and tested the xray head.Xray is good.Office already called curve support and they said there is nothing in their sw to adjust image quality.Remoted to desktop-dllj7pe and took some images with the s2 sensor.Images are looking good.Removed the cdr twain and plugin and installed the ioss3.2.Images are still looking good.Installed the 5.16 plugin with the cdr twain on the first pc and now we can take good images with the twain.Installed the ioss3.2 back and images are white again.Tried a different interface but no change.Ruled out everything and found that the issue is not hardware related.Suggested to speak with curve support if there's and configuration or filter on their end, or try to swap the pc in the op.They are using the micro pcs.

Brand Name
SCHICK33 S2 STARTER KIT/3.0 INTERFACE 9'
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24309251
Report Number2424472-2026-00518
Device Sequence Number17452981
Product Code EAP
UDI-Device IdentifierD0031000086340
UDI-PublicD0031000086340
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number100008634
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/12/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown